# SDR SIMA20160928003

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,529 hours, 24,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOP.  R&R EMERGENCY LIGHTING SYSTEM POWER SUPPLY NR 1 IAW WC 33-700-19.  OPS GOOD.
